Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 104, NWS Green Bay, WI

July 10, 2007Menominee County, Shawano County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 10, 2007, 1:55 PM CDT for Menominee County, Shawano County, Wisconsin. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2007, 1:55 PM CDT (18:55 UTC)
Expired
Jul 10, 2007, 2:30 PM CDT
In force
35 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

Counties Menominee County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 57 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 2:05 PM CDTTSTM WND GST 42Shawano, WI
Jul 10, 2:10 PM CDTTSTM WND DMGBelle Plaine, WITREE AND POWER LINES DOWN. TIME APPROX.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 11:55 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.9 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2007-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2007-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 101855
SVRGRB
WIC078-115-101930-
/O.NEW.KGRB.SV.W.0104.070710T1855Z-070710T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
155 PM CDT TUE JUL 10 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MENOMINEE COUNTY IN NORTHEAST WISCONSIN...
  SHAWANO COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 230 PM CDT

* AT 150 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
  STORM WAS LOCATED 12 MILES WEST OF SHAWANO...AND MOVING EAST AT 40
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  SHAWANO
  KESHENA

THE THUNDERSTORM WILL PRODUCE WINDS UP TO 60 MPH. IF OUTDOORS...MOVE
TO A STURDY BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES.

IF ON OR NEAR SHAWANO LAKE...GET OFF THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.

LAT...LON 4496 8891 4469 8892 4469 8832 4485 8833
      4485 8848 4498 8849

$$

KIECKBUSCH
3 follow-up statements
000 
WWUS53 KGRB 101900
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
200 PM CDT TUE JUL 10 2007

WIC078-115-101930-
/O.CON.KGRB.SV.W.0104.000000T0000Z-070710T1930Z/
MENOMINEE-SHAWANO-
200 PM CDT TUE JUL 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT 
FOR SHAWANO AND SOUTHERN MENOMINEE COUNTIES...

AT 158 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM
WAS LOCATED NEAR RED RIVER...OR ABOUT 7 MILES WEST OF SHAWANO...
MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHAWANO AND KESHENA BY 205 PM...
  SHAWANO LAKE BY 215 PM...
  CECIL BY 220 PM...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IF ON OR NEAR SHAWANO LAKE...GET OFF THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. 
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM

LAT...LON 4496 8891 4469 8892 4469 8832 4485 8833
      4485 8848 4498 8849

$$

KIECKBUSCH
000 
WWUS53 KGRB 101915
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
214 PM CDT TUE JUL 10 2007

WIC078-101924-
/O.CAN.KGRB.SV.W.0104.000000T0000Z-070710T1930Z/
MENOMINEE-
214 PM CDT TUE JUL 10 2007

...THE SEVERE THUNDERSTORM WARNING FOR MENOMINEE COUNTY IS
CANCELLED...

THE THREAT OF SEVERE WEATHER HAS SHIFTED EAST OF MENOMINEE 
COUNTY...SO THE WARNING FOR SOUTHERN MENOMINEE COUNTY HAS BEEN 
CANCELLED.

LAT...LON 4484 8871 4468 8885 4470 8825 4485 8826
      4485 8848 4485 8851

$$

WIC115-101930-
/O.CON.KGRB.SV.W.0104.000000T0000Z-070710T1930Z/
SHAWANO-
214 PM CDT TUE JUL 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SHAWANO COUNTY...

AT 211 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH.  THIS STORM WAS LOCATED NEAR
SHAWANO LAKE...OR ABOUT NEAR SHAWANO...MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ADVANCE...PULCIFER AND ZACHOW BY 225 PM...
  GREEN VALLEY BY 230 PM...

A MEASURED GUST TO 42 MPH WAS REPORTED IN SHAWANO AT 206 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4484 8871 4468 8885 4470 8825 4485 8826
      4485 8848 4485 8851

$$

KIECKBUSCH
000 
WWUS53 KGRB 101927
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
226 PM CDT TUE JUL 10 2007

WIC115-101936-
/O.EXP.KGRB.SV.W.0104.000000T0000Z-070710T1930Z/
SHAWANO-
226 PM CDT TUE JUL 10 2007

...THE SEVERE THUNDERSTORM WARNING FOR SHAWANO COUNTY WILL EXPIRE 
AT 230 PM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING WILL MOVE OUT OF 
EASTERN SHAWANO COUNTY BY 230 PM CDT. GUSTY WINDS AND HEAVY RAINFALL
WILL CONTINUE IN EASTERN SHAWANO COUNTY UNTIL AROUND 240 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

LAT...LON 4484 8871 4468 8885 4470 8825 4485 8826
      4485 8848 4485 8851

$$

KIECKBUSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:39 AM CDT, 9 hours 16 minutes earlier.

Area forecast discussion, Jul 10, 4:39 AM CDT, 9 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
439 AM CDT TUE JUL 10 2007

.SHORT TERM...TODAY THROUGH WEDNESDAY...

NORTHWEST FLOW TO BE RE-ESTABLISHED OVER THE AREA THIS PERIOD AS
TROF DEEPENS OVER THE EASTERN THIRD OF THE COUNTRY. POTENT SHORT
WAVE OVER EASTERN NORTH DAKOTA MOVING RAPIDLY EAST OVERNIGHT.
SYSTEM TO CONTINUE TO DEEPEN AS PULLS NORTHEAST INTO WESTERN
ONTARIO THIS AFTERNOON. MAIN DYNAMICS WITH SYSTEM...100 KT
JET...WILL REMAIN NORTH OF STATE...THOUGH MODELS SHOW SOME SIG
LIFT WITH FRONT THAT IS PROGGED TO BE INTO AREA BY 18Z. DID NOT
MAKE MAJOR CHANGES TO PREVIOUS GRIDS...JUST PULLING BACK ON POPS
IN THE MORNING EAST. AT PRESENT TIME...PCPN CONFINED TO VCNTY OF
SHORT WAVE. EXPECT PCPN TO REDEVELOP ALONG FRONT LATER
MORN...AFTERNOON. SBCAPES PROGGED TO BE BETWEEN 1.5K AND 2K THOUGH
MID LEVEL INSTABILITY NOT TOO IMPRESSIVE. GIVEN UNIDIRECTIONAL
SHEAR IN FORECAST SOUNDINGS AND INCREASING SPEEDS AS JET PUSHES IN
THIS AFTERNOON...LOOK FOR DAMAGING WIND POTENTIAL WITH STRONGER STORMS.

SYSTEM PULLS OUT QUICKLY BY EVENING. HAVE ADDED CHANCE OF TSTMS ON
WED GIVEN CYCLONIC FLOW AND COLD TEMPERATURES ALOFT. -20 AT 5H
OVER THE NORTH. LOW LEVEL AND MID LEVEL LAPSE RATES QUITE STEEP.
WITH EXPECTED LOW FREEZING LEVELS...HAIL IS A DEFINITE POSSIBILITY.

.LONG TERM...WED NIGHT THROUGH MONDAY...

NW UPPER FLOW CONTINUES THRU MUCH OF PD AS SERIES OF SHRTWV
TROFS CARVE OUT LNGWV OVR ERN NOAM AND WRN RDG HOLDS. SOME
BACKING OF FLOW PSBL ERLY NXT WK AS ERN VORTEX RETROGRADES A BIT
AND FLATTENS FLOW OVR CANADA.

SERIES OF FAST MOVG SHRTWV TROFS WL FOLLOW IN THE STEPS OF
TUESDAYS SYSTEM. NEXT SYS WL BE LATER WED/THU. PRECISE TIMING OF
PRECIP ONSET BETWEEN MODELS (AND MODEL RUNS) IS STILL OF
CONCERN...BUT GENERAL IDEA IS TO BRING CLDS AND CHC SHOWERS WED
EVENING ACRS N AND CNTRL...AND FAR E BY THU AM.

ANOTHER SYS IS DEPICTED BY GFS/UKMET/ECMWF TO AFFECT AREA LATE
FRI INTO SAT. CONFIDENCE IS NOT HIGH ON TIMING AS MODELS ARE
HAVING TROUBLE WITH SPEED OF SYSTEMS IN THIS NW FLOW.

TEMPS WL BE BLO NORM FOR MUCH OF PD WITH UPPER TROF ANCHORED OVER
JAMES BAY...SLOWLY MODERATING EARLY NXT WK AS UPPER LOW BACKS A
BIT AS FLOW FLATTENS.
&&

.AVIATION...PATCHY FOG AND LOW CLOUDS DEVELOPED AND WILL LINGER
INTO MORNING HOURS. COLD FRONT TO PASS THROUGH REGION DURING THE
AFTERNOON WITH LINE OF TSTMS EXPECTED OUT AHEAD OF THE FRONT.
STORMS POSSIBLY STRONG WITH DAMAGING WINDS EXPECTED THIS AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/JKL
Hazardous weather outlook, Jul 10, 11:02 AM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1102 AM CDT TUE JUL 10 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1102 AM CDT TUE JUL 10 2007

...SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS
POSSIBLE THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. SOME OF THE STORMS ARE
LIKELY TO BE SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS.
THE GREATEST RISK OF SEVERE WEATHER WILL BE BETWEEN 100 PM AND
600 PM. A FEW OF THE STORMS COULD ALSO PRODUCE TORNADOES. THE
GREATEST RISK OF TORNADOES IS ACROSS THE NORTHEAST CORNER OF THE
STATE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON...WITH THE
STRONGER STORMS CAPABLE OF PRODUCING SMALL HAIL.

THERE IS ALSO A CHANCE OF THUNDERSTORMS FROM TIME TO TIME THROUGH THE
REMAINDER OF THE PERIOD...THOUGH WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND POSSIBLY INTO
THE EARLY EVENING.

LMZ521-522-541>543-564-111100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1102 AM CDT TUE JUL 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE EARLY THIS AFTERNOON...WITH
MORE WIDESPREAD THUNDERSTORMS EXPECTED DURING THE MIDDLE TO LATE
AFTERNOON...AND POSSIBLY INTO THE EARLY EVENING. SOME OF THE STORMS
COULD BE SEVERE AND PRODUCE STRONG WINDS AND ROUGH SEAS. LARGE
HAIL IS ALSO POSSIBLE.

INCREASING WESTERLY FLOW ASSOCIATED WITH THE PASSAGE OF A COLD FRONT
WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT TONIGHT INTO WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME THROUGH THE
PERIOD...THOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED DURING THESE
PERIODS.

SKOWRONSKI

In the hours before

Special weather statement, Jul 10, 12:45 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1245 PM CDT TUE JUL 10 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101830-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK...
ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO
RIVERS
1245 PM CDT TUE JUL 10 2007

...TORNADO WATCH UNTIL 800 PM...

AT 1240 PM...WEATHER RADAR INDICATED A LINE OF SHOWERS AND ISOLATED
THUNDERSTORMS FROM NEAR EAGLE RIVER...SOUTHWEST...TO WAUSAU...TO
MARSHFIELD. THE LINE WAS MOVING EAST AT ABOUT 25 MPH.

THE STORMS WERE RATHER WEAK AS OF 1240 PM...BUT ARE EXPECTED TO
STRENGTHEN AS THEY SPREAD EAST DURING THE AFTERNOON. THE GREATEST RISK
OF TORNADOES WILL BE AS THE LINE PUSHES THROUGH THE NORTHEAST CORNER OF
THE STATE DURING THE AFTERNOON. THE PRIMARY RISK WITH THE SOUTHERN
PORTIONS OF THE LINE...AND ANY STORMS THAT DEVELOP LATER THIS AFTERNOON
WEST OF THE LINE...WILL BE OF DAMAGING WIND GUSTS.

BE SURE TO CONTINUE TO MONITOR THE LATEST STATEMENTS ON THIS DEVELOPING
WEATHER SITUATION.

SKOWRONSKI/KIECKBUSCH
WEATHER.GOV/GREENBAY
Special weather statement, Jul 10, 1:45 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
145 PM CDT TUE JUL 10 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-101930-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK...
ANTIGO...STURGEON BAY...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...
APPLETON...GREEN BAY...ALGOMA...WAUTOMA...OSHKOSH...CHILTON AND TWO
RIVERS
145 PM CDT TUE JUL 10 2007

...TORNADO WATCH UNTIL 800 PM...

AT 130 PM...WEATHER RADAR INDICATED A LINE OF SHOWERS AND THUNDERSTORMS
FROM WEST OF IRON MOUNTAIN MICHIGAN...TO CRANDON...TO STEVENS POINT...
TO WEST OF WAUTOMA. THE LINE WAS MOVING EAST AT 25 MPH.

THE STORMS HAD SLOWLY STRENGTHENED DURING THE PAST HOUR...BUT WERE STILL
NOT SEVERE. THEY ARE EXPECTED TO CONTINUE TO SLOWLY STRENGTHEN AS THEY
PUSH EAST. THE GREATEST RISK OF TORNADOES WILL BE AS THE LINE PUSHES
THROUGH THE NORTHEAST CORNER OF THE STATE DURING THE AFTERNOON. THE
PRIMARY RISK WITH THE SOUTHERN PORTIONS OF THE LINE...AND ANY STORMS
THAT DEVELOP LATER THIS AFTERNOON WEST OF THE MAIN LINE...WILL BE OF
DAMAGING WIND GUSTS.

WIND GUSTS TO 40 MPH ARE POSSIBLE OVER NORTH-CENTRAL WISCONSIN EVEN WELL
AWAY FROM THUNDERSTORMS.

A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE AREA UNTIL 800 PM THIS
EVENING. BE SURE TO CONTINUE TO MONITOR THE LATEST STATEMENTS ON THIS
DEVELOPING WEATHER SITUATION.

SKOWRONSKI/KIECKBUSCH
WEATHER.GOV/GREENBAY

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 2:17 PM CDTSpecial Marine WarningGRB40 min
Jul 10, 2:23 PM CDTMarine Weather StatementGRB52 min
Jul 10, 2:41 PM CDTSpecial Marine WarningGRB64 min
Jul 10, 3:03 PM CDTSevere Thunderstorm WarningGRBDoor42 min
Jul 10, 3:39 PM CDTSpecial Marine WarningGRB66 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.